# SDR DHL2004801012

- Difficulty date: November 5, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG NR 2 FIRE LOOP B SHORT CIRCUIT LIGHT ILLUMINATED ON TAXI OUT.  DEFERRED NR 2 ENG "B" FIRE LOOP PER MEL 26-2-3 CAT C DMI 18369 PLACARD INSTALLED.
